MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941816250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Restenosis (4576)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 80% in-stent restenosis and non-st segment elevation myocardial infarction occurred.In (b)(6) 2022, a 2.5 mm x 16 mm synergy xd drug eluting stent was implanted in the proximal left circumflex artery (lcx).In (b)(6) 2026, the patient presented to the hospital and was diagnosed with non-st segment elevation myocardial infarction (nstemi).Coronary angiography revealed 80% in-stent restenosis (isr) in the proximal lcx and revascularization was recommended.The 80% isr in the proximal lcx was successfully treated with balloon angioplasty and a drug-eluting stent.Post revascularization, 0% residual stenosis was noted with timi flow of 3.The patient was discharged.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25079684
Report Number2124215-2026-24167
Device Sequence Number10418430
Product Code NIQ
UDI-Device Identifier08714729980803
UDI-Public(01)08714729980803
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493941816250
Device Catalogue NumberH7493941816250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date07/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexMale
Patient RaceWhite